# SDR ASAA2016022115606

- Difficulty date: February 21, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,154 hours, 8,880 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 5296
- Condition: Failed
- Location: Ac System
- Part time: 51,258 hours, 19,704 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, GOT AIR COND LIGHT WITH MASTER CAUTION RECALL.  ZONE TEMP CONTROLLER CAB LIGHT, RAN QRH.  LIGHT DOES GO OUT WITH RESET AND TEMP IS CONTROLLABLE.  ACFT GROUNDED.  R & R LT ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21.  BITE TEST NORMAL.
